A variable exponent diffusion problem of concave-convex nature

  1. García-Melián, J. 11
  2. Rossi, J.D. 2
  3. de Lis, J.C.S. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de Buenos Aires
    info

    Universidad de Buenos Aires

    Buenos Aires, Argentina

    ROR https://ror.org/0081fs513

Revista:
Topological Methods in Nonlinear Analysis

ISSN: 1230-3429

Año de publicación: 2016

Volumen: 47

Número: 2

Páginas: 613-639

Tipo: Artículo

DOI: 10.12775/TMNA.2016.019 SCOPUS: 2-s2.0-84978658384 GOOGLE SCHOLAR
Fuente de los datos: Scopus